It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Osteoporosis Message Board


Osteoporosis Board Index


I have stopped taking fosmax and actenol. The side effects from both these drugs was too much for me to take. I had eye problems,teeth problems aches and pains from joints that I never new. It took about one month for these problems to disappear. I told my doctor that before I started these medications I felt fine....She told that the medications just slows the process and hopefully will prevent fractures. I said hopefully, she said they are still consider new, all data not in yet....however from what she has read and been told by the company, she feels it should help...Well....that was not good enough for me...I did my own searching, check out the FDA web site,then look at the the foods that you eat. I made some changes in dietary take a high mineral vit. and I feel better then I have. I have aunts that have been on fosmax for 2yrs now...their test results have shown only a small improvement. However both are now taking many different medications to help with the side effects of this medication...
I'm 52,tired fosmax and actenol, side effects were above and beyond. I stop taking them it took 1 month to feel my self again. Then in Jan I fell off my front stairs, actually clear all stairs and hit the walk way. I broke my right wrist. My doctor told me to drink 2 glasses aday of milk with ovalitine in it. You can find this at the supermarket. Well I did along with taking my calcium. ovaltine contains calcium in also.After 3weeks when they re x-ray my wrisit he could not believe the change. He told me that my bone was healing great infact ahead of sch. He ask me if I was taking the ovaltine. I told him I was. Since that fall I have been using it everyday. try that along with your calcium.





All times are GMT -7. The time now is 07:48 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!